Sull'annullamento di certi gruppi di coomologia di una varietà normale
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 67 (1979) no. 3-4, pp. 239-247
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In the first part of this work (sects. 1-3) we consider an irreducible normal variety $V_{3}$ of dimension 3 in a complex projective space. Let $p_{a}(V3)$ and $P_{a}(V3)$ be the virtual arithmetic genus and the second arithmetic genus of $V_3$ respectively. We prove that the equality $p_{a}(V3) = V_{a}(V3)$ holds if and only if $V_{3}$ is Cohen-Macaulay. As previously remarked in [11], we obtain the relation $P_{a}(V3) \ge p_{a}(V3)$ for any normal $V_{3}$. We also give an example of $V_{3}$’s on which the inequality $P_{a}(V_{3}) > p_{a}(V_{3})$ holds. The problems we treat here are strictly close to some arguments geometrically developed by Marchionna in [11]. In the second part (sec. 4) we consider a normal algebraic variety $V_{d}$ of dimension $d \ge 2$, in a complex projective space. Suppose $V_{d}$ has multiple subvarieties of dimension at most $k(k \le d — 2)$. By employing a theorem due to Grauert-Riemenschneider, we prove that $H^i(V_{d},\omega_{V_{d}} \bigotimes \mathcal{L}) = o, (i > k)$, where $\omega_{V_{d}}$ denotes the dualizing sheaf, and $\mathcal{L}$ is an ample (invertible) sheaf on $V_{d}$. This fact implies the strong theorem on the regularity of the adjoint on a normal variety $V_{d}$ with isolated singularities.
@article{RLINA_1979_8_67_3-4_a13,
author = {Beltrametti, Mauro and Palleschi, Marino},
title = {Sull'annullamento di certi gruppi di coomologia di una variet\`a normale},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {239--247},
year = {1979},
volume = {Ser. 8, 67},
number = {3-4},
zbl = {0455.14009},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLINA_1979_8_67_3-4_a13/}
}
TY - JOUR AU - Beltrametti, Mauro AU - Palleschi, Marino TI - Sull'annullamento di certi gruppi di coomologia di una varietà normale JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1979 SP - 239 EP - 247 VL - 67 IS - 3-4 UR - http://geodesic.mathdoc.fr/item/RLINA_1979_8_67_3-4_a13/ LA - it ID - RLINA_1979_8_67_3-4_a13 ER -
%0 Journal Article %A Beltrametti, Mauro %A Palleschi, Marino %T Sull'annullamento di certi gruppi di coomologia di una varietà normale %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1979 %P 239-247 %V 67 %N 3-4 %U http://geodesic.mathdoc.fr/item/RLINA_1979_8_67_3-4_a13/ %G it %F RLINA_1979_8_67_3-4_a13
Beltrametti, Mauro; Palleschi, Marino. Sull'annullamento di certi gruppi di coomologia di una varietà normale. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 67 (1979) no. 3-4, pp. 239-247. http://geodesic.mathdoc.fr/item/RLINA_1979_8_67_3-4_a13/